# SDR DALA2025120808940

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK & FITTING IS RUSTY / CORRODED AT FS 1640 RIGHT HAND, OUT BOARD TRACK. CORRECTIVE ACTION: REPAIRED SEAT TRACK @ FS 1640 OB TRACK IAW B757-200 SRM 53-00-52 FIGURE 201 DETAIL I. (1340168)
